MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; Electrode, Cutaneous

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; Electrode, Cutaneous
Model Number 106130-20
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Rash (2033); Skin Discoloration (2074); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a validconclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as march of 2026.
 
Event or Problem Description
The patient reported that the 72r electrodes irritated their skin.The patient stated that she developed a rash with open sores while using the 72r electrodes.The patient changed them daily and rotated the position on her skin.The patient wears them on her neck.The patient stated that she spoke to her doctor, who suggested that she continue wearing the unit and apply cortisone cream to the area.The patient is seeing her doctor again on 03/23 and will call back with an update.The patient was advised to take a break in treatment until her skin is completely healed.Patient will conduct a time test with the 63b electrodes.No further consequences were reported.The 72r electrodes were not returned for further evaluation.
 
Event or Problem Description
It was later reported that the patient continued to have skin irritation.The patient spoke with the prescribing doctor and a dermatologist who said that not only are the 72r electrodes causing a severe reaction, but it is also the electrical current that is causing her skin to burn and become discolored and extremely sore.The patient stated that the electrodes caused a rash and seemed to burn her skin.The patient claimed she could feel the electric current running through the wires and felt a burn like fire on her neck when she treated.The patient advised that she had skin issues and paused treatment for her skin to heal from time to time.The dermatologist gave her 2.5% hydrocortisone cream to heal the skin between treatments but advised the issue would not fully heal unless she stopped treating.The patient advised she never performed a time test when switching from one electrode to the next.She treated 24 hours per day, 7 days per week until march.The patient saw the surgeon in late march, and the surgeon recommended treating as much as the patient can tolerate.The patient¿s doctor ultimately decided to prescribe an alternative device due to the patient¿s ongoing skin irritation.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: b2: outcomes attributed to adverse event, b4: date of this report, g3: date received by manufacturer, h6: patient code, device code, impact code corrected data: d4: lot number and expiration date, h4: device manufacture date, h6: component code, method code.This follow-up report is being submitted to relay additional and corrected information.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
Electrode, Cutaneous
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key24660835
Report Number0002242816-2026-00038
Device Sequence Number5054823
Product Code GXY
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25L008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/10/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/16/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexUnknown